# SDR LR7A04018

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5313 FOUND FS 477 CABIN OVERHEAD BULKHEAD TEE CRACK AT BL 0-8R.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-22, FS 477 WL 285 LBL 8 - LBL 10.
